Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 5, NWS Memphis, TN

March 13, 2016Lee County, Phillips County, Arkansas

NWS Memphis, TN issued this tornado warning at Mar 13, 2016, 8:05 PM CDT for Lee County, Phillips County, Arkansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2016, 8:05 PM CDT (01:05 UTC)
Expired
Mar 13, 2016, 8:45 PM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Lee County, AR, Phillips County, AR

The radar

The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 8:05 PM CDTTORNADOMarvell, ARTRAINED SPOTTERS REPORT TORNADO AT INTERSECTION OF US HWY 49 AND ARKANSAS HWY 1 IN WEST SECTION OF MARVELL.
Mar 13, 8:30 PM CDTTORNADO3 N Lexa, ARCONE SHAPED TORNADO CROSSED HIGHWAY 1 NEAR LEXA AND CYPRESS JUNTION. POWER FLASHES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 7:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WFUS54 KMEG 140105
TORMEG
ARC077-107-140145-
/O.NEW.KMEG.TO.W.0005.160314T0105Z-160314T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
805 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LEE COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...

* UNTIL 845 PM CDT

* AT 804 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR MARVELL...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...OFF DUTY NWS EMPLOYEE CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR...
  LEXA...RONDO AND AUBREY AROUND 815 PM CDT.
  MARIANNA AROUND 830 PM CDT.
  BRICKEYS AROUND 845 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
DANSBY...VINEYARD...COUNCIL...CODY...RAGGIO...KINDALL...BIG CREEK
CORNER...TONGIN...PHILLIPS BAYOU AND LAGRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3491 9070 3490 9046 3489 9045 3487 9049
      3484 9047 3486 9043 3484 9041 3483 9046
      3479 9047 3474 9045 3473 9051 3475 9052
      3477 9050 3480 9053 3480 9054 3475 9054
      3473 9057 3470 9054 3449 9093 3462 9105
TIME...MOT...LOC 0104Z 232DEG 31KT 3462 9093 

TORNADO...OBSERVED
HAIL...<.75IN

$$
1 follow-up statement
873 
WWUS54 KMEG 140115
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
815 PM CDT SUN MAR 13 2016

ARC077-107-140145-
/O.CON.KMEG.TO.W.0005.000000T0000Z-160314T0145Z/
LEE AR-PHILLIPS AR-
815 PM CDT SUN MAR 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
LEE AND NORTH CENTRAL PHILLIPS COUNTIES...
    
AT 815 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER RONDO...OR 7
MILES SOUTHWEST OF MARIANNA...MOVING NORTHEAST AT 35 MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  MARIANNA AROUND 830 PM CDT.
  BRICKEYS AROUND 845 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
DANSBY...VINEYARD...COUNCIL...CODY...RAGGIO...KINDALL...BIG CREEK
CORNER...TONGIN...LAGRANGE AND KOKOMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3491 9070 3490 9046 3489 9045 3487 9049
      3484 9047 3486 9043 3484 9041 3483 9046
      3479 9047 3474 9045 3473 9051 3475 9052
      3477 9050 3480 9053 3480 9054 3475 9054
      3473 9057 3470 9054 3455 9083 3469 9096
TIME...MOT...LOC 0115Z 232DEG 31KT 3468 9084 

TORNADO...OBSERVED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 13, 7:30 PM CDT, 35 minutes earlier.

Area forecast discussion, Mar 13, 7:30 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT SUN MAR 13 2016

.UPDATE...

SEVERE WEATHER EVENT TO BEGIN SHORTLY ACROSS THE WESTERN HALF OF
THE MID SOUTH.

&&

.DISCUSSION...

...SEVERE THUNDERSTORMS TO IMPACT THE REGION THIS EVENING...

A COMPACT STRONG UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO MOVE
EAST AND INITIATE SUPERCELL THUNDERSTORMS ACROSS ARKANSAS EARLY
THIS EVENING. THESE SUPERCELLS WILL MOVE ACROSS EASTERN ARKANSAS
INTO NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE OVER THE NEXT
FEW HOURS AND BRING THE THREAT FOR DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES. THIS SEVERE THREAT WILL BE IN RESPONSE
TO AN INTENSIFYING LOW LEVEL JET OVER THE REGION AND MID LEVEL
HEIGHT FALLS OVERSPREADING THE MODEST NEAR SURFACE WARM SECTOR
REPRESENTED BY NEAR 70 DEGREE TEMPERATURES AND DEWPOINTS NEARING
60 DEGREES.

STORMS SHOULD TEND TO WEAKEN LATER THIS EVENING WITH EASTWARD
EXTENT AS INSTABILITY WEAKENS TO THE EAST OF THE CURRENT TORNADO
WATCH. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO REMAIN A THREAT
THIS EVENING AS STORMS PRODUCE HEAVY RAINFALL OVER ALREADY
SATURATED GROUND.

UPDATED THE FORECAST TO INCLUDE SEVERE WEATHER THREAT AND TORNADO
WATCH. UPDATED PRODUCTS HAVE BEEN SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT SUN MAR 13 2016/

SEVERE WEATHER IS EXPECTED ACROSS MUCH OF EASTERN
ARKANSAS/NORTHWEST MISSISSIPPI/SOUTHWEST TENNESSEE LATE THIS
EVENING THROUGH MIDNIGHT. A COUPLE TORNADOES...DAMAGING WINDS AND
LARGE HAIL ARE THE MAIN THREATS...WITH THE GREATEST THREAT AREA
LOCATED ACROSS EXTREME EAST ARKANSAS AND NORTHWEST MISSISSIPPI.

CURRENTLY...AN IMPRESSIVE UPPER LEVEL LOW WAS ANALYZED ACROSS
EAST-CENTRAL OK WITH A MID-LEVEL WESTERLY JET MAX PUNCHING INTO
PORTIONS OF SOUTH-CENTRAL ARKANSAS. THUNDERSTORMS WERE INITIATING
IN AN ARCING BAND ALONG THE DRYLINE IN EASTERN OKLAHOMA AND
WESTERN ARKANSAS.

THROUGH THE REST OF THE AFTERNOON...THUNDERSTORM DEVELOPMENT
SHOULD CONTINUE IN EARNEST IN THE FORM OF A CLUSTER OF DISCRETE
SUPERCELLS ACROSS SOUTHERN/CENTRAL ARKANSAS. THE WARM SECTOR
CURRENTLY IS CHARACTERIZED BY ~1000 J/KG OF SBCAPE...GENERALLY
SOUTH OF I-40...WITH A NOTABLE WIND SHIFT/PSEUDO WARM FRONT ALONG
A LINE FROM ADF TO LLQ. THIS BOUNDARY WILL CONTINUE TO SHIFT
NORTHEAST THROUGH THE AFTERNOON WITH DESTABILIZATION OCCURRING
BEHIND IT AS IT MOVES NORTHEAST. THE QUESTION REMAINS HOW FAR THIS
BOUNDARY WILL MAKE IT NORTHEAST...WHICH WILL LIKELY BOUND THE
GREATEST SEVERE POTENTIAL. PRE-FRONTAL...TORNADIC SUPERCELLS WILL
LIKELY EVOLVE FROM SOUTH-CENTRAL ARKANSAS THROUGH THE AFTERNOON
WITH STORM MOTION VECTORS GENERALLY SHOWING EAST-NORTHEAST
MOVEMENT...FAIRLY QUICKLY...AROUND 50 KTS. THIS SUGGESTS THAT THE
STORMS MAY OUTRUN AVAILABLE BUOYANCY PRIOR TO REACHING PORTIONS OF
EAST ARKANSAS. THAT BEING SAID...A SIGNIFICANT TORNADO THREAT MAY
EVOLVE AS THESE STORMS INTERACT WITH...THEN CROSS THE BOUNDARY.
THE QUESTION IS WHERE EXACTLY THAT WILL OCCUR. THE AREA AT
GREATEST RISK ACROSS THE CWA CERTAINLY APPEARS TO BE EAST
ARKANSAS/NORTHWEST MISSISSIPPI. FURTHER NORTH AND EAST...A WIND
DAMAGE/HAIL THREAT MAY ALSO DEVELOP...MAINLY AFTER 7 PM. THE MAIN
CONCERN WITH ACTIVITY FURTHER NORTH AND EAST IS THE DAMAGING WIND
POTENTIAL...WHICH WILL POSSIBLY KNOCK DOWN TREES ACROSS
WATERLOGGED AREAS OF WEST TENNESSEE.

BY MIDNIGHT...THE SEVERE THREAT WILL MOSTLY HAVE DIMINISHED WITH
SOME HEAVY RAIN POTENTIAL LINGERING INTO THE EARLY MORNING HOURS
FOR WEST TENNESSEE/NORTHEAST MISSISSIPPI. BY MONDAY MORNING...A
MUCH QUIETER WEATHER REGIME WILL BE IN PLACE WITH SEVERAL DAYS OF
QUIESCENT WEATHER EXPECTED.

MONDAY AND TUESDAY WILL FEATURE A WARMING TREND...WITH TUESDAY
LOOKING TO BE THE WARMEST DAY OF THE PERIOD. VERY WARM 850 MB
TEMPERATURES ARE FORECAST...WHICH SHOULD ALLOW MANY AREAS TO REACH
80 DEGREES...MID 80S ACROSS NORTHEAST MISSISSIPPI. THIS WILL HELP
TO DRY OUT THE REGION.

IN THE MID TO LONG TERM...THE FORECAST LARGELY REMAINS UNCHANGED.
A LONGWAVE TROUGH IS STILL FORECAST TO EVOLVE ACROSS THE EASTERN
CONUS WHICH WILL PROVIDE A BRIEF COOL WITH PERIOD CHANCES OF LIGHT
PRECIPITATION. THERE IS NO SIGNAL FOR A HEAVY PRECIP EVENT IN THE
EXTENDED...HOWEVER. TEMPERATURES WILL BEGIN A MODERATING TREND
TOWARD NORMAL BY NEXT WEEKEND.

TVT

&&

.AVIATION...

00Z TAFS

DISTURBANCE TO PASS THROUGH THE TAF SITES DURING FIRST HALF OF THE
PERIOD WITH TEMPO THUNDER. STRONGEST CONVECTIVE WIND GUSTS
EXPECTED AT JBR AND MEM. STORMS COULD ALSO PRODUCE BRIEF HAIL.
CONDITIONS WILL MAINLY BE VFR THROUGH THE PERIOD WITH TEMPO MVFR
IN STORMS. CHANCE FOR A LONGER MVFR PERIOD AT TUP LATER TONIGHT.
SOUTH WINDS WILL VEER SOUTHWEST AND EVENTUALLY WEST.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR BENTON MS-COAHOMA-
     DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR CARROLL-CROCKETT-
     DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
     MADISON-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Mar 13, 4:34 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
434 PM CDT SUN MAR 13 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142345-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
434 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS
OF EAST ARKANSAS AND NORTHWEST MISSISSIPPI THIS EVENING. THE
PRIMARY STORM THREATS IN THE ENHANCED RISK AREA WILL BE A FEW
TORNADOES...DAMAGING WINDS...AND LARGE HAIL. A SLIGHT RISK FOR
SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...PORTIONS OF SOUTHWEST
TENNESSEE...AND PORTIONS OF NORTH MISSISSIPPI. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS IN THE
SLIGHT RISK AREA...ALTHOUGH A TORNADO CANNOT BE RULED OUT.

A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF THE MID
SOUTH INTO TONIGHT. ADDITIONAL RAINFALL MAY RESULT IN FLASH
FLOODING OVER ALREADY SATURATED SOILS. IN ADDITION...AREA RIVERS
ARE EXPECTED TO REMAIN ELEVATED OR IN FLOOD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREA RIVERS ARE EXPECTED TO REMAIN ELEVATED OR IN FLOOD.
OTHERWISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN SUPPORT OF SEVERE
WEATHER OPERATIONS THIS EVENING.

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:35 PM CDTTornado WarningMEGLee, Phillips40 min
Mar 13, 7:40 PM CDTTornado WarningMEGCross, St. Francis50 min
Mar 13, 8:21 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis39 min
Mar 13, 8:38 PM CDTTornado Warning Tornado observedMEGCrittenden, Lee, St. Francis52 min
Mar 13, 8:54 PM CDTFlash Flood WarningMEGLee, Phillips5 hr
Mar 13, 8:56 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett49 min
Mar 13, 9:08 PM CDTTornado WarningMEGCrittenden, Cross, Mississippi, Poinsett24 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningMEGCrittenden41 min
Mar 13, 9:22 PM CDTSpecial Weather StatementMEGLee23 min
Mar 13, 9:41 PM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis4 hr
Mar 13, 9:42 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett33 min
Mar 13, 9:46 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett44 min
Mar 13, 10:00 PM CDTSevere Thunderstorm WarningMEGCrittenden45 min
Mar 13, 10:02 PM CDTFlash Flood WarningMEGCrittenden, Mississippi4 hr
Mar 13, 10:05 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett25 min
Mar 13, 10:09 PM CDTTornado WarningMEGMississippi19 min
Mar 13, 10:11 PM CDTFlash Flood WarningMEGCrittenden, Lee, Phillips3 hr
Mar 13, 10:28 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett32 min

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.